Guan, C

< Back to all Authors
Number of items: 3.
Group by: Item type | Date
Jump to:
Article

Article

Guan, C, Fei, Z, Feng, Z ORCID: 0000-0003-3760-2526 and Shi, Peng ORCID: 0000-0001-8218-586X (2020) Stability and stabilization of singular Markovian jump systems by dynamic event-triggered control strategy. Nonlinear Analysis: Hybrid Systems, 38. ISSN 1751-570X

Fei, Z, Guan, C and Shi, Peng ORCID: 0000-0001-8218-586X (2018) Reachable set estimation for discrete-time switched system with application to time-delay system. International Journal of Robust and Nonlinear Control, 28 (6). 2468 - 2483. ISSN 1049-8923

Fei, Z, Guan, C and Shi, Peng ORCID: 0000-0001-8218-586X (2016) Further results on H∞ control for discrete-time Markovian jump time-delay systems. International Journal of Control. ISSN 0020-7179